Protease inhibitors potentiate chemotherapy-induced neutropenia.

@article{Bower2004ProteaseIP,
  title={Protease inhibitors potentiate chemotherapy-induced neutropenia.},
  author={Mark Bower and Neil McCall-Peat and Natalie K. Ryan and Liz Davies and Anne Marie Young and Srirupa Gupta and Mark Nelson and Brian Gazzard and Justin Stebbing},
  journal={Blood},
  year={2004},
  volume={104 9},
  pages={2943-6}
}
Pharmacokinetic interactions between chemotherapy and highly active antiretroviral therapy (HAART) are described, but there are few data on their clinical relevance. Patients with systemic AIDS-related non-Hodgkin lymphoma (ARL) were treated with concomitant HAART and infusional cyclophosphamide-doxorubicin-etoposide (CDE) chemotherapy. We compared neutropenia according to whether patients received protease inhibitor (PI)-based HAART or non-PI regimens. Differences in survival, response rates… CONTINUE READING